On the Basis Property of a System of Eigenfunctions of a Nonlinear Spectral Problem
Differencialʹnye uravneniâ, Tome 39 (2003) no. 5, pp. 612-618
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_5_a3,
author = {A. S. Makin},
title = {On the {Basis} {Property} of a {System} of {Eigenfunctions} of a {Nonlinear} {Spectral} {Problem}},
journal = {Differencialʹnye uravneni\^a},
pages = {612--618},
year = {2003},
volume = {39},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_5_a3/}
}
A. S. Makin. On the Basis Property of a System of Eigenfunctions of a Nonlinear Spectral Problem. Differencialʹnye uravneniâ, Tome 39 (2003) no. 5, pp. 612-618. http://geodesic.mathdoc.fr/item/DE_2003_39_5_a3/